February 9, 2023

Mohsen Alimohammady

Degree: Professor
Address:
Education: Ph.D in Mathematics
Phone: 011-35302462
Faculty: Faculty of Mathematical Sciences

Education

  • PhD. in Mathematics , Uiversity of Isfaha , Iran (1992 - 1998)
    Thesis title: Stability property of spaces of measurs and operators
More

Research interests

  • Geometry of Banach spaces-Convex analysis-Nonlinear analysis
More

Research activities

Journal articles
1
Mehdi Latifi, Mohsen Alimohammady (2022) Eigenvalue Problem For Perturbated p-Laplacian Thai Journal of Mathematics: 20(1); 35–54
2
Mohsen Alimohammady, Maisam Gilak (2021) On the existence of solutions for the variational inequality problem V I(A, ψ, φ, g, K) international journal of nonlinear analysis and applications: 12(2); 2517-2529
3
Zakieh Farabi, Mohsen Alimohammady, Mehdi Roohi (2020) REMARKS ON ABSTRACT SUBDIFFERENTIAL jordan journal of mathematics and statistics: 13(2); 189-202
4
Haifa Alrekabi, Ghasem Alizadeh Afrouzi, Mohsen Alimohammady (2020) EXISTENCE AND MULTIPLICITY OF WEAK SOLUTIONS FOR A CLASS OF THREE POINT BOUNDARY VALUE PROBLEMS OF KIRCHHOFF TYPE TWMS Journal of Applied and Engineering Mathematics: 10; 964-977
5
Mohsen Alimohammady, Morteza Koozehgar (2020) Blow up property for viscoelastic evolution equations on manifolds with conical degeneration Proceedings of the Indian Academy of Sciences: Mathematical Sciences: 130; 1-25
6
Amir Mohammad Moafi, Mohsen Alimohammady (2019) Multiple Solutions to a Caffarelli–Kohn–Nirenberg-Type Equation in Finsler Manifold Iranian Journal of Science and Technology, Transaction A: Science: 43; 1719-1729
7
Mohsen Alimohammady, Claudianor O. Alves, Hassan Kafash Amiri (2019) Existence and multiplicity of positive solutions for a class of Kirchhoff Laplacian type problems JOURNAL OF MATHEMATICAL PHYSICS: 60; 10153-1--10153-15
8
Mohsen Alizadeh, Mohsen Alimohammady, Carlo Cattani, Clemente Cesarano (2019) On the minimal solution of bi-Laplacian equation Annals of the University of Craiova, Mathematics and Computer Science Series: 46(1); 178-188
9
َAlame Gelichi, Mohsen Alimohammady (2019) Existence of bound states for non-local fourth-order Kirchhoff systems computational methods for differential equations: 3; 418-433
10
Morteza Koozehgar, Mohsen Alimohammady, A.A. Jafari (2019) MULTIPLE SOLUTIONS FOR A CLASS OF NONHOMOGENEOUS SEMILINEAR EQUATIONS WITH CRITICAL CONE SOBOLEV EXPONENT PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY: 147(2); 597-608
11
Haiffa Mohsen Buite, Ghasem Alizadeh Afrouzi, Mohsen Alimohammady (2019) Existence and multiplicity of weak solutions for gradient-type systems with oscillatory nonlinearities on the Sierpiński gasket Hacettepe Journal of Mathematics and Statistics: 48; 1461-1478
12
Fatemeh Vahedi, Ghasem Alizadeh Afrouzi, Mohsen Alimohammady (2018) Existence results of weak solution to perturbed Kirchhoff type problems for impulsive differential equations Nonlinear Studies: VOL. 25, NO. 3; 701-717
13
َAli Asghar Jafari, Mohsen Alimohammady (2018) Conic type Caffarelli–Kohn–Nirenberg inequality on manifold with conical singularity Journal of Pseudo-Differential Operators and Applications: فعلا ندارد; فعلا ندارد
14
Fatemeh Vahedi, Ghasem Alizadeh Afrouzi, Mohsen Alimohammady (2018) Periodic solutions for some second-order impulsive Hamiltonian systems Annals of the University of Craiova, Mathematics and Computer Science Series: 45; 303-311
15
Ayed Alhashosh, Mohsen Alimohammady, Haiffa Mohsen Buite (2018) Inequality problems of equilibrium problems with application sahand communications in mathematical analysis: فعلا ندارد; فعلا ندارد
16
S R MousavianKatir, Mohsen Alimohammady (2018) Existence Solution for Curl–Curl Kirchhoff Problem international journal of applied and computational mathematics: فعلا ندارد; فعلا ندارد
17
Mohsen Alimohammady, Carlo Cattani, Morteza Koozehgar (2017) Invariance and existence analysis for semilinear hyperbolic equations with damping and conical singularity JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS: 455(1); 569-591
18
A.A. Jafari, Mohsen Alimohammady (2017) Existence theorem and global solution for semilinear edge-degenerate hypoelliptic equations Journal of Pseudo-Differential Operators and Applications: DOI: 10.1002/mma.4295; 1-27
19
S R MousavianKatir, Mohsen Alimohammady, Hossein Jafari (2017) EXISTENCE SOLUTION FOR WEIGHTED p(x)-LAPLACIAN EQUATION Italian Journal of Pure and Applied Mathematics: 37; 105-112
20
Cemil Tunc, Bingwe Liu, Octavin R Sanchez, Mohsen Alimohammady, Octavin G Mostafa, Samir H Saker (2017) Qualitative Theory of Functional Differential and Integral Equations 2016 abstract and applied analysis: 2017; 1-3
21
Mohsen Alimohammady, Fariba Fattahi (2017) Three critical solutions for variational - hemivariational inequalities involving p(x)-Kirchhoff type equation Annals of the University of Craiova, Mathematics and Computer Science Series: 44(1); 100-114
22
Fariba Fattahi, Mohsen Alimohammady (2017) Infinitely many solutions for a class of hemivariational inequalities involving p(x)-Laplacian Analele Stiintifice ale Universitatii Ovidius Constanta-Seria Matematica: 25(2); 65-83
23
Mohsen Alimohammady, َAli Asghar Jafari, Morteza Koozehgar (2017) Multiple solutions for non-homogeneous degenerate Schrödinger equations in cone Sobolev spaces INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS: 48; 133-146
24
Fariba Fattahi, Mohsen Alimohammady (2017) EXISTENCE OF INFINITELY MANY SOLUTIONS FOR A FRACTIONAL DIFFERENTIAL INCLUSION WITH NON-SMOOTH POTENTIAL Electronic Journal of Differential Equations: 66; 1-13
25
Mohsen Alimohammady, Fariba Fattahi (2017) A Non-Smooth Three Critical Points Theorem for General Hemivariational Inequality on Bounded Domains Boletim da Sociedade Paranaense de Matematica: 35.3; 95-110
26
S R MousavianKatir, Mohsen Alimohammady, Hossein Jafari (2017) Existence solution for weighted p (x)-Laplacian equation Italian Journal of Pure and Applied Mathematics: 37; 105-112
27
Ayed Alhashosh, Mohsen Alimohammady, Morteza Koozehgar (2016) Existence Results for Some Equilibrium Problems Involving 𝛼-Monotone Bifunction International Journal of Mathematics and Mathematical Sciences: 2016; 1-5
28
Mohsen Alimohammady, Maede Ramzannejad (2016) INERTIAL PROXIMAL ALGORITHM FOR DIFFERENCE OF TWO MAXIMAL MONOTONE OPERATORS INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS: 47(1); 1-8
29
Fariba Fattahi, Mohsen Alimohammady (2016) INFINITELY MANY SOLUTIONS VIA VARIATIONAL-HEMIVARIATIONAL INEQUALITIES UNDER NEUMANN BOUNDARY CONDITIONS Electronic Journal of Differential Equations: 2016; 1-11
30
Ayed Alhashoosh, Mohsen Alimohammady (2016) On well-posedness of generalized equilibrium problems involving \alpha-monotone bifunction Journal of hyperstructures: 5(2); 1666-1681
31
Mohsen Alimohammady, Saied jafari, SEITHUTI P. MOSHOKOA, Morteza Koozehgar (2014) A NOTE ON PROPERTIES OF HYPERMETRIC SPACES Journal of hyperstructures: 3; 89-100
Conference articles
Research of this type not found!
Projects
Research of this type not found!
Theses
Research of this type not found!
Books
Research of this type not found!
Innovations
Research of this type not found!
Speeches
Research of this type not found!

Courses

  • fundamental of mathematical analysis
  • Special topics in mathematical analysis
  • Nonlinear analysis
More

Executive activities

  • Audit board (2014 - 2016)
  • Chief of mathematical department (2012 - 2016)
More